按条件检索“204”条记录

已选条件: 数据来源: SCOPUS × 数据来源: WOS × 出版年: 2013 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
201. Stability and Static Output Feedback Stabilization for a Class of Nonlinear Discrete-Time Singular Switched Systems EI SCOPUS SCIE

作者:Wei Wang;Shuping Ma;Chenghui Zhang

作者机构:[Wang, W] School of Mathematics, Shandong University, Jinan 250100, China;[ Ma, S] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhang, C] School of Control Science and Engineering, Shandong University, Jinan 250061, China

来源:International Journal of Control, Automation, and Systems,INTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS,2013,Vol.11,Issue.6,1138-1148

WOS被引数:4

资源类型:期刊论文

WOS:000327674100008

202. Exponential stability for positive systems with bounded time-varying delays and static output feedback stabilization EI SCOPUS SCIE

作者:Zhu, Shuqian; Meng, Min; Zhang, Chenghui

作者机构:[Zhu, Shuqian; Meng, Min] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhang, Chenghui] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.

来源:JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS,2013,Vol.350,Issue.3,617-636

WOS被引数:39

资源类型:期刊论文

WOS:000316521200012

203. Existence of positive stationary solutions for a diffusive variable-territory predator-prey model SCIE

作者:Mei, Linfeng; Zhang, Xiaoyan

作者机构:[Mei, Linfeng] Univ New England, Dept Math, Sch Sci & Technol, Armidale, NSW 2351, Australia.; [Mei, Linfeng] Shandong Jianzhu Univ, Dept Math, Jinan 250100, Peoples R China.; [Zhang, Xiaoyan] Shandong Univ, Sch Math, Dept Math, Jinan 250100, Peoples R China.

来源:IMA JOURNAL OF APPLIED MATHEMATICS,2013,Vol.78,Issue.1,146-158

资源类型:期刊论文

WOS:000313838300007

204. OSCILLATION OF SECOND-ORDER NONLINEAR NEUTRAL DYNAMIC EQUATIONS SCOPUS SCIE

作者:RAVI P. AGARWAL;MARTIN BOHNER;TONGXING LI;CHENGHUI ZHANG

作者机构:[Agarwal, R.P] Department of Mathematics, Texas A&M University-Kingsville 700 University Blvd., Kingsville, TX 78363-8202, USA Department of Mathematics and Statistics, Missouri S&T Rolla, MO 65409-0020, USA School of Control Science and Engineering, Shandong University Jinan, Shandong 250061, P. R. China;[ Bohner, M] Department of Mathematics, Texas A&M University-Kingsville 700 University Blvd., Kingsville, TX 78363-8202, USA Department of Mathematics and Statistics, Missouri S&T Rolla, MO 65409-0020, USA School of Control Science and Engineering, Shandong University Jinan, Shandong 250061, P. R. China;[ Li, T] Department of Mathematics, Texas A&M University-Kingsville 700 University Blvd., Kingsville, TX 78363-8202, USA Department of Mathematics and Statistics, Missouri S&T Rolla, MO 65409-0020, USA School of Control Science and Engineering, Shandong University Jinan, Shandong 250061, P. R. China;[ Zhang, C] Department of Mathematics, Texas A&M University-Kingsville 700 University Blvd., Kingsville, TX 78363-8202, USA Department of Mathematics and Statistics, Missouri S&T Rolla, MO 65409-0020, USA School of Control Science and Engineering, Shandong University Jinan, Shandong 250061, P. R. China

来源:Dynamic Systems and Applications,DYNAMIC SYSTEMS AND APPLICATIONS,2013,Vol.22,Issue.4,535-542

WOS被引数:2

资源类型:期刊论文

WOS:000328805800004

共 11 页, 204 条记录

TOP